Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Recurring csf leak, blurred vision, head and neck pains, ringing ears post disc disectomy, on medicines. Cause?

i had a disc dysectomy 7 weeks ago and i got a csf leak and few days later got blurred vision , severe head and neck pains, and ringing in ears, i rested in hosp for few days and then had to have surgery to repair the leak, symptoms eased but never went away soweek before xmas I had to have more surgery to repair another smaller leak, last week i started to get symptoms again last wed and got worse, i had mri scan last fri and blood results. Today I saw my consultant and he told me wound healed great, bloods perfect and discs good, small amount of fluid in the area but not touching nerves and he said it seems strange I should have the head pains and blurred vision lying down and standing, as previous only had them standing up. I have been on a concoction of medication last 9 weeks, Targin, Oxynorm, Oxycontin , Ponson, and Paracetamol , could it be possible the head pains and blurred vision could be caused by medication or withdrawl of medication in particular Oxynorm whic I finished last Tue new years morning ? My Surgeon doesnt think so and has confined me either to bed for an other period of time or to go for a procedure to drain fluid via inserting a tube and bed rest. Is their any other way/ways to treat this medical problem, I await your reply
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
you must have mentioned your age too. well, you are having problem with your increased csf. these all symptoms are due to your illness. they will regress inshallah (when ALLAH wanted so) and you have recovered almost 50%. these drugs will also cause such symptoms that your are facing now a days but it will be fine. drugs that are used for csf problems causes such effects. hope for best and keep visiting your physician. you will be away from these symptoms soon.
thank you. take cares.
Answered: Sun, 28 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor